# SDR CALA2020112501302

- Difficulty date: November 25, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 101,873 hours, 20,885 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 7588587103
- Part serial: 5849
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PER FLIGHT CREW RIGHT HYD SYSTEM LIGHT ON, HYD QTY WENT TO 20% AT TAKE OFF.  FOUND RIGHT HYD ENGINE DRIVEN PUMP CASE DRAIN FILTER HOUSING SEPARATED FROM MODULE.  NEED MODULE ASSEMBLY.  PRESSURE & CASE DRAIN OF THE ENGINE DRIVEN PUMP RIGHT SYSTEM, REF AMM 29-11-17.  REMOVED NR 2 ENGINE HYDRAULIC FILTER MODULE & COMPONENTS FOR THE INSTALLED NR 2 ENGINE DRIVEN HYD MODULE.  OPERATIONS/LEAK CHECKED GOOD, REF AMM 29-11-17-404-027. ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1077832 S/N OFF 5849 IPC REFERENCE NR 29-11-17-02 MODULE, ENGINE OFF 75-2917-9-9001 5849 ON 75-2917-9-9001 6147.
